Top
10
Doctor insights on: Overdose Of Naproxen

Share
1

1
What to do if i overdosed on naproxen, please help?

What to do if i overdosed on naproxen, please help?

Call poison control: If you overdose on any medication, you can call 1-800-222-1222 and it will connect you to a local poison control center. Tell them what you took, when you took it, and if you are having any symptoms. They will advise you on whether you should call your doctor the next day or go to the emergency room now. Some bad effects do not develop immediately. Be careful to read label before taking any meds. ...Read more

Naproxen (Definition)

Naproxen is a non-steroidal anti-inflammatory drug. It inhibits cyclooxygenase thus reducing ...Read more


2

2
If you overdose on aleve (naproxen) liquid gels, what are the health problems that would follow?

If you overdose on aleve (naproxen) liquid gels, what are the health problems that would follow?

NSAID toxicity: well it depends how much aleve (naproxen) you have ingesteted, in general if you consume 100mg/kg of the NSAId it will unlikely to cause any sx but dosage more than 400 mg/kg can cause toxicity. it may case renal failure, CNS symptoms, cardivascular toxicity and may lead to its collapse, hypothermia, sllergic reaction, hematological toxicity like aplastic anemia. ...Read more

3

3
What could be the affects of an overdose from propranolol , naproxen , prochlorperazine and ibuprofen?

What could be the affects of an overdose from propranolol , naproxen , prochlorperazine and ibuprofen?

Overdose of meds: There are a great many possibilities. You should report this matter to your doctor so that you could be examined and treated as necessary. ...Read more

4

4
How long would it take for affects to take place from an overdose on propranolol , naproxen , prochlorperazine and ibuprofen?

How long would it take for affects to take place from an overdose on propranolol , naproxen , prochlorperazine and ibuprofen?

Have you just taken: An overdose? If so, please tell your parents immediately. If you are considering this overdose - you need help asap. If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have your parents drive you or call 911 for emergency services for transport. When a person is depressed they often feel despair ; come to believe that things can't get better. >. ...Read more

5

5
Can an overdose of Aleve (naproxen) (suicide attempt) cause a heart arrhythmia? If so, is my heart in danger after the fact? Will the arrhythmia go away?

Can an overdose of Aleve (naproxen) (suicide attempt) cause a heart arrhythmia? If so, is my heart in danger after the fact? Will the arrhythmia go away?

Glad that you care: I'm happy a change of heart has occurred for you with respect to valuing your life! The other change of heart is almost never life-threatening. It ' just a period of too fast or slow beats not due to organ disease and doesn't damage the heart.Yet, it's not pleasant . Your doctor might be able to help symptomatically. During the OD, blood chem may have caused it - but that's then, not now. Live! ...Read more

6

6
I overdosed on 42 Aleve (naproxen) pills (about 9300mg). How long before i fully recover?

I overdosed on 42 Aleve (naproxen) pills (about 9300mg). How long before i fully recover?

Go to ER now: What you took could be a deadly dose. You need urgent care immediately. There are medications that can be given to help remove the Ibuprofen from your system. You may have suffered damage to your liver or kidneys. ...Read more

7

7
Dec 2011 i overdosed on 17 Aleve (naproxen) pills. I got pregnant in july 2012 and i got hydronephrosis in my left kidney. Symptoms were gross hematuria on august 2012. Could the pills have caused this?

No: Hydronephrosis is common during pregnancy, more on the right than left. Could also be due to a kidney stone if there is associated pain. If you have continued to take aleve (naproxen) or another pain medication, you could have bleeding from your kidney from that. Sometimes a clot in the ureter tube could cause pain and hydronephrosis as well. ...Read more

See 1 more doctor answer
8

8
Did I overdose? Concerta around 11am, naproxen 500mg 8pm Benadryl (diphenhydramine) at 10 pm, having hallucinations and feel high or drunk. Sweating badly

Not likely, but: Your symptoms are a problem ad you do need to be seen - go to Urgent Care or ER to be examined and get good guidelines for medication use to prevent future mistakes. Take care of yourself. ...Read more

10

10
What are the tests for Aleve (naproxen) overdose?

Patient information: Patient report of number of pills ingested or how long a bottle lasts. ...Read more

Overdose (Definition)

When the maximum dose of medication ...Read more


Dr. Patricia Foster
372 doctors shared insights

Ec Naprosyn (Definition)

EC-Naprosyn ...Read more